# SDR HNAA0700080

- Difficulty date: April 21, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 38,504 hours, 42,407 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 17180003
- Part serial: 969
- Condition: Cracked
- Location: Cockpit
- Part time: 17,059 hours, 18,388 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED DCA, ON CLIMBOUT, THE CREW HEARD A CRACKING NOISE COMING FROM THE CAPTAIN'S SIDE WINDSHIELD.  LEVELED OFF AT 5000 FT AND THE NOISE WENT AWAY.  CAPTAIN MADE AN INSPECTION OF WINDSHIELD AND FOUND LIKE WINDOW IS CRACKING. THE CAPTAIN DIVERTED TO BWI.  MAINTENANCE INSPECTED WINDOW AND FOUND NO CRACKS.  NO DEFECTS FOUND.  CAPTAINS SIDE WINDOW REPLACED 4/22/07 AS A PRECAUTION.
